... far and doesn't look like its gonna stop any time soon. I stopped taking Lutera after seven days of being on my period. what does this mean and what should I do?
21 Sep 2012
Call your doctor. Starting and stopping birth control will get you even more problems. Your body is adjusting to the hormonal change. When you stopped it told the body to produce another period. So this added to the problem.
See the doctor and find out more how to use this medication. They will find what is right for you. Please do this soon. A long period is not a problem. It becomes a problem of you are experiencing blood clots, heavy bleeding and a lot of pain. If so, see the doctor right away, don't wait. If too intense you should go to an urgent care clinic, women's clinic or the ER.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I recently ran out of Lutera for two weeks before I could renew my perscription. I resumed taking Lutera and waited 6 days before having sex with my ...
1 answer • 19 Jul 2010
... supposed to have my period for another week and a half. Is this normal? There is no cramping or anything. I am also having a yellowish discharge? ...
1 answer • 23 Oct 2013
I had been taking Lutera for about 1 year and 3 months, I stopped about 5 months ago due to side effects that never had gone away. I stuck it out but ...
0 answers • 15 Apr 2014
I started taking Jolivette in September and I had an early period in the first week or so of taking it that lasted about five days. Now, only about ...
1 answer • 27 Oct 2014